# SDR SWAA2017021511889

- Difficulty date: February 8, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 42,097 hours, 24,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT SIDEWALL LIGHT INOPERATIVE.   R & R THE  LIGHT ASSEMBLY IAW AMM.
